# SDR VNAA0510020

- Difficulty date: October 25, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 4,178 hours, 4,138 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Lightning Strike
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING AN FAA RAMP CHECK,  THE INSPECTOR DISCOVERED EVIDENCE OF LIGHTNING STRIKE DAMAGE ON THE TRAILING EDGE OF THE RT AILERON AND RT OUTBOARD FLAP.  MAINTENANCE COMPLIED WITH AN EN ROUTE LIGHTNING STRIKE INSPECTION AND FOUND EVIDENCE OF LIGHTNING DAMAGE ON THE RADOME.  THE AIRCRAFT WAS FERRIED TO DAY.  MAINTENANCE COMPLIED WITH A DETAILED VISUAL INSPECTION OF THE RT AILERON, RT OUTBOARD FLAP, AND RADOME IAW CRJ200 NDTM 51-20-09.  NO LIGHTNING STRIKE DAMAGE WAS FOUND ON ANY OF THE THREE AREAS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
